Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 9, 2012, 9:49 AM CST for Brazoria County, Matagorda County, Wharton County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2012, 9:49 AM CST (15:49 UTC)
- Expired
- Jan 9, 2012, 10:30 AM CST
- In force
- 41 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2080 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
390 WUUS54 KHGX 091549 SVRHGX TXC039-321-481-091630- /O.NEW.KHGX.SV.W.0004.120109T1549Z-120109T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 949 AM CST MON JAN 9 2012 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BRAZORIA COUNTY IN SOUTHEAST TEXAS... NORTHERN MATAGORDA COUNTY IN SOUTHEAST TEXAS... SOUTHEASTERN WHARTON COUNTY IN SOUTHEAST TEXAS... * UNTIL 1030 AM CST * AT 944 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 20 MILES WEST OF VAN VLECK...OR 10 MILES SOUTHEAST OF EL CAMPO...AND MOVING EAST AT 35 MPH. * LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT LIMITED TO WEST COLUMBIA AND HOLIDAY LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE BUILDINGS. TAKE COVER NOW! && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 2926 9589 2930 9538 2896 9582 2908 9630 TIME...MOT...LOC 1549Z 258DEG 31KT 2908 9614 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 4:01 AM CST, 5 hours 48 minutes earlier.
Area forecast discussion, Jan 9, 4:01 AM CST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 AM CST MON JAN 9 2012
.DISCUSSION...
POTENT UPPER LOW NEAR EL PASO WILL CONTINUE SLOWLY PUSHING EWD
TODAY. LARGE SCALE LIFT WILL INCREASE THRU THE DAY AS WILL
SHRA/TSTM COVERAGE WITH FAVORABLE DIFFLUENCE AND MOISTURE IN
PLACE. LOOKS LIKE THE DIFFUSE FRONTAL BOUNDARY HAS MOVED INT0
EXTREME NRN ZONES OVERNIGHT AND WE'VE BEEN SEEING A HANDFULL OF
STORMS WITH WEAK ROTATION OVERNIGHT. THINK THIS WILL PROBABLY BE
THE CASE INTO EARLY AFTN WITH JUST ENOUGH INSTABILITY/HELICITY IN
PLACE. THOUGH CHANCES ARE LOW...CANNOT TOTALLY ELIMINATE CHANCES
OF ISOLATED TORNDOES IN ANY OF THESE STRONGER CELLS. STILL MORE
CONCERNED WITH THE POTENTIAL FOR LOCALIZED HEAVY RAIN. SOME HCOEM
GAGES IN SRN HARRIS COUNTY HAVE RECEIVED 2-3.5" OF RAIN WITH JUST
THE CLUSTER OF STORMS THAT PUSHED THROUGH THERE A FEW HOURS AGO.
LOCALIZED QPF AMOUNTS WILL BE NUDGED UP TO 5". SFC LOW/WAVE IS
FCST TO DEVELOP IN S TX AND MOVE UP INTO SE TX LATER THIS AFTN AND
NE OF THE REGION TONIGHT - LIKELY ENHANCING TRAINING PRECIP ALONG
THE WAVE/FRONTAL BOUNDARY INTERSECTIONS. (WORTH NOTING HOWEVER IS
THE 3KM WRF SHOWING SWD PROGRESS OF THE FRONT THRU THE DAY - AND
WITH NOT BEING AS CONCERNED W/ SFC LOW - ENDING PRECIP LATE IN THE
AFTN). FOR NOW WILL GO WITH THE SLOWER MAJORITY WHICH ENDS PRECIP
FROM SW TO NE DURING THE OVERNIGHT HOURS TONIGHT.
WRAP AROUND CLOUDS SHOULD PERSIST INTO TUESDAY...AND DRY MILD WX
ON WED AS THE SYSTEM PUSHES AWAY FROM TX. FAIRLY STRONG COLD FRONT
SHOULD PUSH THROUGH WED NIGHT BRINGING A CANADIAN AIRMASS INTO THE
AREA. NOT EXPECTING ANY PRECIP WITH THIS FRONT WHICH SHOULD BE
MOISTURE STARVED. MANY INLAND LOCATIONS WILL LIKELY SEE A LIGHT
FREEZE THURS AND FRI NIGHTS. 47
&&
.MARINE...
TRICKY FCST GIVEN THE INTERACTION OF THE STREAMER STORMS COMING OFF
THE GULF AND THE SEA FOG TRYING TO STAY IN PLACE. ADDED TO THIS ARE
THE LARGER SCALE WX SYSTEMS APPROACHING FROM THE WEST/NORTH. SO ALL
THIS BEING SAID...THIS SEEMS TO BE COVERED BY THE CURRENT FCSTS. WE
SHOULD SEE STRONG OFFSHORE WINDS DEVELOP LATE TONIGHT/EARLY TUES AS
THE UPPER LEVEL STORM SYSTEM MOVES ACROSS FROM THE WEST. CAUTION OR
ADVISORY FLAGS A GOOD POSSIBILITY TUES/TUES NIGHT. A BIT OF A BREAK
BY WEDS BUT THE PASSAGE OF A STRONG COLD FRONT WEDS NIGHT MAY BRING
WIND SPEEDS BACK UP TO ADVISORY LEVELS ONCE AGAIN. WINDS SHOULD DE-
CREASE THURS NIGHT AS HIGH PRESSURE SETTLES OVER THE AREA. 41
&&
.AVIATION...
MESSY FCST AS STRONG WAA COMBINED WITH S/WV ENERGY VIA THE WSW FLOW
HELPS TO GENERATE SOME TSRA THIS MORNING. ALL OF THIS IS AHEAD OF A
MORE QUIET/FOGGY PATTERN THAT WAS IN PLACE BEFORE. QUESTIONS ABOUND
WITH THE UPCOMING 12Z TAF PACKAGE AS MODELS OFFERING UP A COUPLE OF
DIFFERENT SOLUTIONS FOR TODAY. ATTM GOING TO KEEP WITH MOSTLY MVFR/
OCCASIONALLY IFR CIGS TODAY ALONG WITH THE MENTION OF TS THROUGHOUT
THE FCST PERIOD. NO CLEARING/IMPROVEMENT UNTIL TUES AFTN AS PER THE
GOING TRENDS. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 65 45 55 38 64 / 100 80 20 0 0
HOUSTON (IAH) 71 51 59 41 66 / 100 90 20 0 0
GALVESTON (GLS) 70 53 58 47 63 / 100 90 10 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON FOR
THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&Hazardous weather outlook, Jan 9, 4:18 AM CST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 418 AM CST MON JAN 9 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-101200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 418 AM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT SHOWERS AND EMBEDDED THUNDERSTORMS TO BECOME WIDESPREAD TODAY AS A STORM SYSTEM MOVES INTO THE REGION. HEAVY RAINFALL WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA. AT THIS TIME...AVERAGE RAINFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED 5 INCH AMOUNTS POSSIBLE. CHANCES OF SEVERE WEATHER ARE FAIRLY LOW AS INSTABILITY WILL BE LIMITED. HOWEVER...WHAT LIMITED INSTABILITY THERE IS AND WIND FIELDS IN PLACE MAY SUPPORT SMALL HAIL AND ISOLATED TORNADOES. THIS THREAT WILL PROBABLY BE HIGHEST DURING THE MORNING HOURS. RAINFALL SHOULD TAPER OFF FROM SOUTHWEST TO NORTHEAST DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CANADIAN COLD FRONT WILL PUSH THROUGH THE AREA WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. A LIGHT FREEZE IS POSSIBLE ACROSS SOME INLAND LOCATIONS THURSDAY AND FRIDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. GMZ330-335-350-355-370-375-101200- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 418 AM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY SEA FOG WILL REDUCE VISIBILITIES ACROSS THE NEARSHORE WATERS AND BAYS. THE FOG COULD BE LIMITED DUE TO INCREASING SHOWER AND THUNDERSTORM COVERAGE THROUGHOUT THE DAY. SOME OF THE STORMS COULD BE STRONG. A COLD FRONT SHOULD PUSH OFF THE COAST LATER THIS EVENING PRODUCING MODERATE TO STRONG NORTHWEST WINDS. A SMALL CRAFT ADVISORY WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE TUESDAY AND SMALL CRAFT ADVISORIES WILL STILL BE IN PLACE. ANOTHER STRONGER COLD FRONT SHOULD PUSH OFF THE COAST LATE WEDNESDAY NIGHT OR THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 9, 6:49 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG 12 NE BRYAN 30.79N 96.22W
01/09/2012 BRAZOS TX LAW ENFORCEMENT
TREES BLOWN DOWN NEAR OSR AND FOUNTAIN SWISS RD IN NE
BRAZOS COUNTY.
0545 AM TSTM WND DMG TRINITY 30.94N 95.37W
01/09/2012 TRINITY TX LAW ENFORCEMENT
CLUSTERS OF TREES DOWN ALONG FM 230 FROM THE COUNTY LINE
TO TRINITY.
&&
47Local storm report, Jan 9, 8:42 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
842 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM HAIL EAST BERNARD 29.53N 96.06W
01/09/2012 E1.50 INCH WHARTON TX PUBLIC
PING PONG SIZE HAIL IN EAST BERNARD RELAYED FROM HCFCD.
&&
OVERPECKLocal storm report, Jan 9, 9:07 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
907 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FUNNEL CLOUD 5 NE SUGAR LAND 29.67N 95.56W
01/09/2012 HARRIS TX LAW ENFORCEMENT
COUNTY SHERIFF REPORTED A FUNNEL CLOUD AT GRAND PARKWAY
HWY 99 AND MASON ROAD
&&
OVERPECKLocal storm report, Jan 9, 9:12 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
912 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FUNNEL CLOUD 3 WNW SUGAR LAND 29.64N 95.66W
01/09/2012 FORT BEND TX LAW ENFORCEMENT
COUNTY SHERIFF REPORTED A FUNNEL CLOUD AT GRAND PARKWAY
HWY 99 AND MASON ROAD
&&
OVERPECKSpecial weather statement, Jan 9, 9:20 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
920 AM CST MON JAN 9 2012
TXZ210>212-226-227-235-091545-
AUSTIN-COLORADO-FORT BEND-JACKSON-WALLER-WHARTON-
920 AM CST MON JAN 9 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
EAGLE LAKE TO 5 MILES NORTH OF EL CAMPO TO 13 MILES SOUTHWEST OF EL
CAMPO...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...NADA...LOUISE...
HUNGERFORD...GARWOOD...EGYPT...WHARTON...SEALY...SAN FELIPE...
PATTISON...ORCHARD...KENDLETON...EL CAMPO...EAGLE LAKE AND BEASLEY.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 2988 9599 2951 9589 2922 9607 2894 9653
2923 9635 2960 9645
TIME...MOT...LOC 1520Z 234DEG 35KT 2957 9633 2929 9626
2907 9639Local storm report, Jan 9, 9:43 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
943 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 2 N RICHMOND 29.61N 95.76W
01/09/2012 E0.75 INCH FORT BEND TX TRAINED SPOTTER
PENNY SIZE HAIL AT BELLAIRE AND HWY 99 NORTH OF RICHMOND
&&
OVERPECKThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 10:44 PM CST | Marine Dense Fog Advisory | HGX | 19 hr | |
| Jan 9, 2:20 AM CST | Special Weather Statement | HGX | Chambers | 40 min |
| Jan 9, 4:40 AM CST | Special Weather Statement | HGX | Madison | 65 min |
| Jan 9, 4:58 AM CST | Tornado Warning | HGX | Houston, Madison, San Jacinto, Trinity, Walker | 47 min |
| Jan 9, 5:45 AM CST | Tornado Warning | HGX | Polk, San Jacinto, Trinity, Walker | 44 min |
| Jan 9, 5:52 AM CST | Special Weather Statement | HGX | Montgomery | 53 min |
| Jan 9, 6:02 AM CST | Tornado Warning | HGX | Montgomery | 58 min |
| Jan 9, 6:40 AM CST | Special Weather Statement | HGX | Austin, Colorado | 65 min |
| Jan 9, 7:17 AM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 43 min |
| Jan 9, 7:58 AM CST | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Harris, Waller, Wharton | 62 min |
| Jan 9, 8:11 AM CST | Tornado Warning | HGX | Fort Bend | 49 min |
| Jan 9, 8:57 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 63 min |
| Jan 9, 8:58 AM CST | Tornado Warning | HGX | Fort Bend, Harris | 47 min |
| Jan 9, 9:20 AM CST | Special Weather Statement | HGX | Wharton | 25 min |
| Jan 9, 9:28 AM CST | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| Jan 9, 9:35 AM CST | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto | 115 min |
| Jan 9, 9:40 AM CST | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 2 hr |
| Jan 9, 9:52 AM CST | Flash Flood Warning | HGX | Fort Bend, Harris, Wharton | 3 hr |
| Jan 9, 9:58 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Wharton | 32 min |
| Jan 9, 10:13 AM CST | Areal Flood Advisory | HGX | Harris, Montgomery, Waller | 2 hr |
| Jan 9, 10:17 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Harris | 43 min |
| Jan 9, 10:21 AM CST | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| Jan 9, 10:25 AM CST | Special Marine Warning | HGX | 2 hr | |
| Jan 9, 10:33 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Matagorda, Wharton | 42 min |
| Jan 9, 10:37 AM CST | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 3 hr |
| Jan 9, 10:46 AM CST | Special Weather Statement | HGX | Liberty | 44 min |
| Jan 9, 11:06 AM CST | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| Jan 9, 11:11 AM CST | Tornado Warning | HGX | Brazoria, Fort Bend | 27 min |
| Jan 9, 11:26 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 64 min |
| Jan 9, 11:35 AM CST | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| Jan 9, 11:54 AM CST | River Flood Warning | HGX | Harris | 22 hr |
| Jan 9, 12:16 PM CST | Areal Flood Advisory | HGX | Matagorda | 119 min |
| Jan 9, 12:27 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 48 min |
| Jan 9, 12:39 PM CST | Special Marine Warning | HGX | 66 min | |
| Jan 9, 12:39 PM CST | Tornado Warning | HGX | Galveston | 36 min |
| Jan 9, 12:48 PM CST | Special Marine Warning | HGX | 117 min | |
| Jan 9, 1:16 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 29 min |
| Jan 9, 1:41 PM CST | Special Marine Warning | HGX | 64 min | |
| Jan 9, 2:05 PM CST | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 25 min |
| Jan 9, 2:16 PM CST | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston | 2 hr |
| Jan 9, 2:52 PM CST | Special Marine Warning | HGX | 83 min | |
| Jan 9, 2:56 PM CST | Small Craft Advisory | HGX | 11 hr | |
| Jan 9, 3:08 PM CST | Special Marine Warning | HGX | 67 min | |
| Jan 9, 4:19 PM CST | Special Marine Warning | HGX | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.